# SDR 2012FA0000514

- Difficulty date: July 13, 2012
- Submitted: July 27, 2012
- Operation: General aviation
- Aircraft: N4PG
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5214
- Engine: Rroyce BR700710C411
- System (JASC): 5220 · Emergency Exits
- Part: Plunger
- Part number: 1159F523623
- Condition: Melted
- Location: Emergency Exit
- Part time: 2,365 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD EMERGENCY EXIT WINDOW WAS ICING UP IN FLIGHT.  TECH FOUND THAT THE SPRING HOLDING THE PLUNGER FOR THE CABIN WINDOW HEAT HAD MELTED THE BACK PLATE OF THE PLUNGER ASSY AND THAT THE PLUNGER AND CONNECTOR ASSY HAD BOTH BEEN ARCING.  REPLACED PULUNGER ASSY AND CONNECTOR ASSY.  OPS CHECKED OK.
